# SDR A6WA202306128629

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 39,596 hours, 38,434 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 501156710
- Part serial: 1598
- Condition: Unknown
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

STANDBY ATTITUDE INDICATOR PERCUSSES IN PITCH AND BANK IN FLIGHT.  AIRCRAFT REMOVED FROM SERVICE.  R&R STANDBY ATTITUDE INDICATOR.
